# SDR 2007UALA03063

- Difficulty date: August 6, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 34,704 hours, 13,126 cycles
- Engine: Iae V2527A5
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Control Box
- Condition: Loose
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO ENGINE VIBRATION SHORTLY AFTER TAKEOFF.   09-07-07    RESECURED LOB.  VIBE SURVEY FLIGHT (TEST FLIGHT) PERFORMED, NO VIBES NOTED.
